Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The group $ C\sp*$-algebra of the de Sitter group


Authors: Robert Boyer and Robert Martin
Journal: Proc. Amer. Math. Soc. 65 (1977), 177-184
MSC: Primary 43A40; Secondary 22D25
DOI: https://doi.org/10.1090/S0002-9939-1977-0473718-X
MathSciNet review: 0473718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G denote the universal-covering of the DeSitter group and $ {C^\ast}(G)$ the group $ {C^\ast}$-algebra of G. In this paper we use the extension theory of C. Delaroche to describe the structure of $ {C^\ast}(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A40, 22D25

Retrieve articles in all journals with MSC: 43A40, 22D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0473718-X
Keywords: DeSitter group, irreducible unitary representations, characters, principal series, complementary series, discrete series, hull-kernel topology, restricted product, $ {C^\ast}$-algebras
Article copyright: © Copyright 1977 American Mathematical Society